# SDR SIMA201203004

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 17,879 hours, 15,134 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4344 THE CREW REPORTED THAT AFTER TAKEOFF WHEN RETRACTED GEAR GOT A HYDRAULIC 1 LOW QUANTITY.  FLUID LEVEL CONTINUED TO GO DOWN.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE CREW REPORTED THAT ON THE WALK AROUND THEY FOUND HYDRAULIC FLUID ON LEFT SIDE OF AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE HYDRAULIC PUMP IAW EMB AMM 29-10-03.  THE OPERATIONAL AND LEAK CHECK WERE GOOD.  REMOVED AND REPLACED THE HYDRAULIC NR 1 ENGINE PUMP MAGNETIC SEAL P/N 42520-70 IAW RR MM 72-63-10-990-805.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
